Alert archive / Wyoming / High Wind Watches in 2011
High Wind Watch 32, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Dec 26, 2011, 3:13 PM MST for 4 counties in Wyoming. It took effect at Dec 28, 2011, 9:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 26, 2011, 3:13 PM MST (22:13 UTC)
- In effect from
- Dec 28, 2011, 9:00 AM MST
- Expired
- Dec 27, 2011, 2:29 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.2 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2349 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 468 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
057 WWUS75 KCYS 262213 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 313 PM MST MON DEC 26 2011 ...STRONG WINDS ACROSS THE AREA WEDNESDAY AND THURSDAY... .A STRONG JET STREAM WILL CONTRIBUTE TO AN EXTENDED PERIOD OF STRONG WESTERLY SURFACE WINDS BEGINNING WEDNESDAY. SUSTAINED WINDS OF 30 TO 45 MPH WILL BE COMMON WITH WIND GUSTS FREQUENTLY REACHING 60 MPH PER HOUR. THE STRONGEST WINDS ARE EXPECTED THURSDAY WHEN WIND GUSTS MAY REACH 70 TO 75 MPH...ESPECIALLY IN FAVORED WIND CORRIDORS INCLUDING THE ARLINGTON AREA...AND THE SOUTHERN LARAMIE RANGE FOOTHILLS. STRONG WINDS WILL AFFECT MUCH OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS...AND PORTIONS OF INTERSTATE 25...SUCH AS CHEYENNE TO WHEATLAND. WINDS ARE FORECAST TO SUBSIDE SOMEWHAT THURSDAY EVENING BUT MAY RETURN FRIDAY AND SATURDAY. WYZ104>106-110-116-117-271200- /O.NEW.KCYS.HW.A.0032.111228T1600Z-111230T0400Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX... ARLINGTON...ELK MOUNTAIN...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER 313 PM MST MON DEC 26 2011 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING. * TIMING...STRONG WESTERLY WINDS WILL SPREAD ACROSS THE AREA MAINLY AFTER SUNRISE WEDNESDAY. THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY NIGHT AND WILL INTENSIFY EVEN FURTHER BY SUNRISE THURSDAY. WINDS ARE EXPECTED TO SUBSIDE THURSDAY EVENING... ALTHOUGH ANOTHER ROUND OF STRONG WINDS IS POSSIBLE FRIDAY AND SATURDAY. * WINDS...SUSTAINED WINDS 30 TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH. BY SUNRISE ON THURSDAY...SUSTAINED WINDS OF 50 MPH WILL BE POSSIBLE WITH GUSTS REACHING AS HIGH AS 75 MPH IN FAVORED WIND CORRIDORS...SUCH AS THE ARLINGTON AREA AND NEAR THE BORDEAUX EXIT. * IMPACTS...TRAVELING IN HIGH PROFILE VEHICLES AND VEHICLES PULLING LIGHT TRAILERS WILL BECOME DIFFICULT. DUE TO THE STRONG WINDS THERE WILL BE SIGNIFICANT BLOW OVER RISK FOR HIGH PROFILE VEHICLES TRAVELING ACROSS THE WATCH AREA. THIS INCLUDES MUCH OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS...AND PORTIONS OF INTERSTATE 25 IN SOUTHEAST WYOMING SUCH AS NEAR THE BORDEAUX EXIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ LIEBL
3 follow-up statements
062 WWUS75 KCYS 270933 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 233 AM MST TUE DEC 27 2011 ...STRONG WINDS ACROSS THE AREA WEDNESDAY AND THURSDAY... .A STRONG JET STREAM WILL CONTRIBUTE TO AN EXTENDED PERIOD OF STRONG WESTERLY SURFACE WINDS BEGINNING WEDNESDAY. SUSTAINED WINDS OF 30 TO 45 MPH AND WIND GUSTS CLIMBING ABOVE 60 MPH PER HOUR WILL BE POSSIBLE. THE STRONGEST WINDS ARE EXPECTED THURSDAY WHEN WIND GUSTS MAY REACH 70 TO 75 MPH...ESPECIALLY IN FAVORED WIND CORRIDORS INCLUDING THE ARLINGTON AREA AND THE SOUTHERN LARAMIE RANGE FOOTHILLS. STRONG WINDS WILL AFFECT MUCH OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS...AND PORTIONS OF INTERSTATE 25...SUCH AS CHEYENNE TO WHEATLAND. WINDS ARE FORECAST TO SUBSIDE SOMEWHAT THURSDAY EVENING BUT MAY RETURN AGAIN ON FRIDAY AND SATURDAY. WYZ104>106-110-116-117-272300- /O.CON.KCYS.HW.A.0032.111228T1600Z-111230T0400Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX... ARLINGTON...ELK MOUNTAIN...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER 233 AM MST TUE DEC 27 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING. * TIMING...STRONG WEST WINDS WILL SPREAD ACROSS THE AREA MAINLY AFTER SUNRISE WEDNESDAY. THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY NIGHT AND WILL INTENSIFY EVEN FURTHER BY SUNRISE THURSDAY. WINDS ARE EXPECTED TO SUBSIDE THURSDAY EVENING...ALTHOUGH ANOTHER ROUND OF STRONG WINDS IS POSSIBLE FRIDAY AND SATURDAY. * WINDS...SUSTAINED WINDS 30 TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH. BY SUNRISE ON THURSDAY...SUSTAINED WINDS OF 50 MPH WILL BE POSSIBLE WITH GUSTS REACHING AS HIGH AS 75 MPH IN FAVORED WIND CORRIDORS...SUCH AS THE ARLINGTON AREA AND NEAR THE BORDEAUX EXIT. * IMPACTS...TRAVELING IN HIGH PROFILE VEHICLES AND VEHICLES PULLING LIGHT TRAILERS WILL BECOME DIFFICULT. DUE TO THE STRONG WINDS THERE WILL BE SIGNIFICANT BLOW OVER RISK FOR HIGH PROFILE VEHICLES TRAVELING ACROSS THE WATCH AREA. THIS INCLUDES MUCH OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS...AND PORTIONS OF INTERSTATE 25 IN SOUTHEAST WYOMING ESPECIALLY NEAR THE BORDEAUX EXIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TCYS
947 WWUS75 KCYS 271715 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1015 AM MST TUE DEC 27 2011 ...STRONG WINDS ACROSS THE AREA THE NEXT SEVERAL DAYS... .A STRONG JET STREAM WILL CONTRIBUTE TO AN EXTENDED PERIOD OF STRONG WESTERLY SURFACE WINDS MAINLY BEGINNING WEDNESDAY... ALTHOUGH A FEW LOCATIONS WILL SEE HIGHER WIND SPEEDS ALREADY TODAY. SUSTAINED WINDS OF 30 TO 45 MPH AND WIND GUSTS CLIMBING ABOVE 60 MPH PER HOUR ARE EXPECTED. THE STRONGEST WINDS ARE EXPECTED THURSDAY WHEN WIND GUSTS MAY REACH 70 TO 75 MPH...ESPECIALLY IN FAVORED WIND CORRIDORS INCLUDING THE ARLINGTON AREA AND THE SOUTHERN LARAMIE RANGE FOOTHILLS. STRONG WINDS WILL AFFECT MUCH OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS...AND PORTIONS OF INTERSTATE 25...SUCH AS CHEYENNE TO WHEATLAND. WINDS ARE FORECAST TO SUBSIDE SOMEWHAT THURSDAY EVENING BUT MAY RETURN AGAIN ON FRIDAY AND SATURDAY. WYZ110-280515- /O.UPG.KCYS.HW.A.0032.111228T1600Z-111230T0400Z/ /O.NEW.KCYS.HW.W.0055.111227T1715Z-111230T0400Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 1015 AM MST TUE DEC 27 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...STRONG WEST TO SOUTHWEST WINDS WILL OCCUR TODAY THROUGH WEDNESDAY. WINDS MAY DECREASE BRIEFLY AT TIMES BUT WILL GENERALLY REMAIN QUITE STRONG. THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY NIGHT AND WILL INTENSIFY EVEN FURTHER BY SUNRISE THURSDAY. WINDS ARE EXPECTED TO SUBSIDE THURSDAY EVENING... ALTHOUGH ANOTHER ROUND OF STRONG WINDS IS POSSIBLE FRIDAY AND SATURDAY. * WINDS...SUSTAINED WINDS 35 TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH WILL OCCUR. BY SUNRISE ON THURSDAY...SUSTAINED WINDS OF 50 MPH WILL BE POSSIBLE WITH GUSTS REACHING AS HIGH AS 75 MPH. * IMPACTS...TRAVELING IN HIGH PROFILE VEHICLES AND VEHICLES PULLING LIGHT TRAILERS WILL BECOME DIFFICULT. STRONG WINDS WILL POSE A SIGNIFICANT BLOW OVER RISK FOR HIGH PROFILE VEHICLES TRAVELING ACROSS THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ104>106-116-117-280515- /O.CON.KCYS.HW.A.0032.111228T1600Z-111230T0400Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 1015 AM MST TUE DEC 27 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING. * TIMING...STRONG WEST WINDS WILL SPREAD ACROSS THE AREA MAINLY AFTER SUNRISE WEDNESDAY. THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY NIGHT AND WILL INTENSIFY EVEN FURTHER BY SUNRISE THURSDAY. WINDS ARE EXPECTED TO SUBSIDE THURSDAY EVENING... ALTHOUGH ANOTHER ROUND OF STRONG WINDS IS POSSIBLE FRIDAY AND SATURDAY. * WINDS...SUSTAINED WINDS 30 TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH. BY SUNRISE ON THURSDAY...SUSTAINED WINDS OF 50 MPH WILL BE POSSIBLE WITH GUSTS REACHING AS HIGH AS 75 MPH IN FAVORED WIND CORRIDORS...SUCH AS THE ARLINGTON AREA AND NEAR THE BORDEAUX EXIT. * IMPACTS...TRAVELING IN HIGH PROFILE VEHICLES AND VEHICLES PULLING LIGHT TRAILERS WILL BECOME DIFFICULT. DUE TO THE STRONG WINDS THERE WILL BE SIGNIFICANT BLOW OVER RISK FOR HIGH PROFILE VEHICLES TRAVELING ACROSS THE WATCH AREA. THIS INCLUDES MUCH OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS... AND PORTIONS OF INTERSTATE 25 IN SOUTHEAST WYOMING ESPECIALLY NEAR THE BORDEAUX EXIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ LIEBL
404 WWUS75 KCYS 272129 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 229 PM MST TUE DEC 27 2011 ...STRONG WINDS ACROSS THE AREA THE NEXT SEVERAL DAYS... .A STRONG JET STREAM AND A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL CONTRIBUTE TO AN EXTENDED PERIOD OF STRONG WESTERLY SURFACE WINDS. SUSTAINED WINDS OF 30 TO 45 MPH AND WIND GUSTS CLIMBING ABOVE 60 MPH PER HOUR ARE EXPECTED ACROSS PORTIONS OF SOUTHEAST WYOMING THROUGH WEDNESDAY NIGHT. STRONG WINDS WILL BECOME MORE WIDESPREAD THURSDAY AND INCREASE IN SPEED. WIND GUSTS MAY REACH 70 TO 75 MPH THURSDAY...ESPECIALLY IN FAVORED WIND CORRIDORS INCLUDING THE ARLINGTON AREA AND THE SOUTHERN LARAMIE RANGE FOOTHILLS. STRONG WINDS WILL AFFECT MUCH OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS...AND INTERSTATE 25 FROM CHEYENNE TO WHEATLAND. WINDS ARE FORECAST TO SUBSIDE THURSDAY NIGHT BUT MAY RETURN AGAIN BY SATURDAY. WYZ104>106-116-117-281300- /O.UPG.KCYS.HW.A.0032.111228T1600Z-111230T0400Z/ /O.EXB.KCYS.HW.W.0055.111228T1600Z-111230T0400Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 229 PM MST TUE DEC 27 2011 ...HIGH WIND WARNING IN EFFECT FROM 9 AM WEDNESDAY TO 9 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 9 PM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...STRONG WEST WINDS WILL SPREAD ACROSS THE AREA MAINLY AFTER SUNRISE WEDNESDAY. THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY NIGHT AND WILL INTENSIFY EVEN FURTHER BY SUNRISE THURSDAY. WINDS ARE EXPECTED TO SUBSIDE THURSDAY EVENING... ALTHOUGH ANOTHER ROUND OF STRONG WINDS IS EXPECTED SATURDAY. * WINDS...SUSTAINED WINDS 30 TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH. BY SUNRISE ON THURSDAY...SUSTAINED WINDS OF 50 MPH WILL BE POSSIBLE WITH GUSTS REACHING AS HIGH AS 75 MPH IN FAVORED WIND CORRIDORS...SUCH AS NEAR THE BORDEAUX EXIT ON INTERSTATE 25. * IMPACTS...TRAVELING IN HIGH PROFILE VEHICLES AND VEHICLES PULLING LIGHT TRAILERS WILL BECOME DIFFICULT. DUE TO THE STRONG WINDS THERE WILL BE SIGNIFICANT BLOW OVER RISK FOR HIGH PROFILE VEHICLES TRAVELING ACROSS THE WARNING AREA. THIS INCLUDES MUCH OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS... AND PORTIONS OF INTERSTATE 25 IN SOUTHEAST WYOMING ESPECIALLY NEAR THE BORDEAUX EXIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ110-281300- /O.CON.KCYS.HW.W.0055.000000T0000Z-111230T0400Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 229 PM MST TUE DEC 27 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THURSDAY. * TIMING...OTHER THAN A POSSIBLE BRIEF PERIOD OF DECREASED WIND SPEEDS THIS EVENING...STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH THE WEDNESDAY EVENING. WINDS WILL BEGIN FURTHER INTENSIFY AFTER MIDNIGHT THURSDAY AND INTO THURSDAY AFTERNOON. WINDS ARE EXPECTED TO SUBSIDE THURSDAY EVENING...ALTHOUGH ANOTHER ROUND OF STRONG WINDS IS EXPECTED SATURDAY. * WINDS...SUSTAINED WINDS 35 TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH WILL OCCUR. BY SUNRISE ON THURSDAY...SUSTAINED WINDS OF 50 MPH ARE LIKELY WITH GUSTS REACHING AS HIGH AS 75 MPH. * IMPACTS...TRAVELING IN HIGH PROFILE VEHICLES AND VEHICLES PULLING LIGHT TRAILERS WILL BECOME DIFFICULT. STRONG WINDS WILL POSE A SIGNIFICANT BLOW OVER RISK FOR HIGH PROFILE VEHICLES TRAVELING ACROSS THE WARNED AREA. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKES 240 TO 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ107-109-115-118-281300- /O.NEW.KCYS.HW.A.0033.111229T1300Z-111230T0400Z/ EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-LARAMIE VALLEY- CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY...RAWLINS...SINCLAIR...HANNA...LARAMIE...CHEYENNE 229 PM MST TUE DEC 27 2011 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP ACROSS THE WATCH AREA THURSDAY MORNING AND CONTINUE THROUGH THAT AFTERNOON...THEN DECREASING THURSDAY EVENING. * WINDS...SUSTAINED WINDS 35 TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH ARE EXPECTED. * IMPACTS...TRAVELING IN HIGH PROFILE VEHICLES AND VEHICLES PULLING LIGHT TRAILERS WILL BECOME DIFFICULT. STRONG WINDS WILL POSE A SIGNIFICANT BLOW OVER RISK FOR HIGH PROFILE VEHICLES TRAVELING THROUGH THE WATCH AREA. THIS INCLUDES PORTIONS OF INTERSTATE 80 AND PORTIONS OF INTERSTATE 25 IN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ LIEBL
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Dec 26, 11:02 AM MST, 4 hours 11 minutes earlier.
Area forecast discussion, Dec 26, 11:02 AM MST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1102 AM MST MON DEC 26 2011 .UPDATE...18Z TAF ISSUANCE...AREAS OF MID TO HIGH CLOUDS WILL MOVE MAINLY ACROSS THE SOUTHEAST WYOMING TERMINALS TODAY. SOUTHWEST TO NORTHWEST WINDS WILL CONTINUE TO BE BREEZY THRU THIS AFTERNOON WITH GUSTS 20 TO 35KTS COMMON. SOMEWHAT HIGHER VALUES WILL OCCUR IN THE WIND CORRIDOR ALONG AND WEST OF THE LARAMIE RANGE. WINDS AT THE AREA TERMINALS WILL EASE LATE THIS AFTERNOON AND EVENING...BECOMING GUSTY AGAIN ACROSS SOUTHEAST WYOMING LATE TUESDAY MORNING. && .PREV DISCUSSION... /ISSUED 929 AM MST MON DEC 26 2011/ UPDATE... WIND WARNINGS HAVE BEEN ALLOWED TO EXPIRE AT 9 AM MST. WINDS HAVE BEEN ON A DOWN TREND THE LAST SEVERAL HOURS AND ARE NOW BELOW WIND WARNING CRITERIA. WINDS WILL REMAIN ON THE HIGH SIDE THE NEXT FEW HOURS WITH GUSTS OF 40 TO 50 MPH...BUT WINDS WILL CONTINUE ON A DOWN TREND INTO THE AFTERNOON. PREV DISCUSSION.../ISSUED 613 AM MST MON DEC 26 2011/ UPDATE... ADDED THE SOUTHERN LARAMIE RANGE AND ADJACENT EASTERN FOOTHILLS TO THE HIGH WIND WARNING THIS MORNING AS A FEW SITES HAVE TOPPED CRITICAL THRESHOLDS. PREV DISCUSSION.../ISSUED 349 AM MST MON DEC 26 2011/ SHORT TERM...TODAY THROUGH WEDNESDAY... A SHORTWAVE IS CURRENTLY MOVING ACROSS EASTERN MT AND NORTHERN WY. MSAS DATA CONTINUES TO SHOW SFC PRESSURE FALLS ACROSS EASTERN WY ASSOCIATED WITH THE SHORTWAVE. SW SFC WINDS HAVE CONTINUED TO INCREASE OVERNIGHT...AND THEY ARE INCHING CLOSER TOWARD WARNING CRITERIA IN PLACES AROUND BORDEAUX AND ARLINGTON. THESE AREAS HAVE BEEN GUSTING TO JUST ABOVE 50 MPH...SO THE HIGH WIND WARNING THROUGH 9 AM LOOKS GOOD. A SHORTWAVE RIDGE MOVES OVER THE CWA THIS AFTERNOON WITH A CORRESPONDING DECREASE IN THE SFC PRESSURE GRADIENT...SO EXPECT A WEAKENING OF THE WINDS AFTER MID- MORNING. TEMPS TODAY WILL BE SEASONAL WITH HIGHS IN THE LOW 40S EAST OF THE LARAMIE RANGE. THE NEXT IN A SERIES OF SHORTWAVES WILL MOVE ACROSS WY ON TUES AFTN WITH SFC PRESSURE FALLS TO THE LEE OF THE LARAMIE RANGE. THE SFC PRESSURE GRADIENT CONTINUES TO STRENGTHEN TUES NIGHT AND THE GFS PROGS AN INCREASE IN 700 MB WINDS TO 55 KTS. THE WRKHGT PRODUCT SHOWS THE 700 MB CRAIG TO CASPER GRADIENT AT 55 METERS BY 12Z WED. THUS...EXPECT WIND HIGHLIGHTS TO BE NEEDED STARTING TUES NIGHT FOR THE WIND PRONE AREAS OF ARLINGTON AND BORDEAUX. WHILE THERE WILL BE NOTICEABLE INCREASE IN SFC WINDS ON WED...ZONES OUTSIDE ARLINGTON AND BORDEAUX MAY NOT REACH WIND WARNING CRITERIA UNTIL WED NIGHT WHEN MORE FAVORABLE CONDITIONS ARRIVE. AREAS TO THE EAST OF THE LARAMIE RANGE WILL SEE ABOVE NORMAL TEMPS ON WED WITH THE DOWNSLOPING WESTERLY WINDS AND 700 MB TEMPS ABOVE 0C. THE ONLY OTHER STORY ON WED IS THE INCREASE IN PRECIP CHANCES IN THE SIERRA MADRE AND SNOWY RANGES. INCREASING MIDLEVEL RH VALUES COMBINED WITH STRONG WESTERLY WINDS WILL CONTRIBUTE TO FAVORABLE OROGRAPHICS ALONG THESE RANGES. LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY... ZONAL FLOW PLOWING INTO THE WESTERN CONUS WILL BE THE RESULT OF A 140+ KNOT JET CONFINED BETWEEN 30N AND 50N ACROSS THE CENTRAL PACIFIC. THE RESULTANT IMPACT WILL BE A PERIOD OF VERY STRONG WINDS THAT WILL LAST INTO SATURDAY AND SOME OROGRAPHICALLY ENHANCED LIGHT SNOW OVER THE SIERRA MADRE/SNOWY RANGES. LLVL HEIGHT GRADIENTS WILL CONTINUE TO TICK UPWARDS WEDNESDAY NIGHT AND PERSIST INTO THE DAY ON THURSDAY AS A LEE-SIDE TROUGH DEVELOPS. CRAIG TO CASPER LLVL GRADIENT VALUES CLIMB INTO THE 70 TO 85 METER RANGE...WHICH SUGGEST PERHAPS SOME 70+ MPH VALUES NEAR ARLINGTON...BORDEAUX AS WELL AS OVER THE SOUTHERN LARAMIE RANGE. MEANWHILE H7 PROGS SHOW PERSISTENT 75-80 KNOTS ALONG THE SPINE OF THE LARAMIE RANGE ON THURSDAY. HIGH WINDS WILL LIKELY SPILL OUT INTO OTHER LOWER ELEVATIONS ACROSS SOUTHEAST WYOMING ON WEDNESDAY NIGHT/THURSDAY AS WELL DUE TO THE FAVORABLE SUBSIDENT RIGHT EXIT PERSISTING OVER THE AREA. WILL NO DOUBT NEED WIND HIGHLIGHTS WEDNESDAY NIGHT AND THURSDAY AS IT APPROACHES. BOTH THE ECMWF AND GFS HAVE A SHORTWAVE TROUGH PASSING NORTH OF THE AREA BY LATE TUESDAY DRAGGING A WEAK SFC FRONT THROUGH THE CWA. THIS WILL EFFECTIVELY BREAK UP THE TIGHT PRESSURE GRADIENT AND PROVIDE A BRIEF WINDOW OF LESSER WINDS LATER THURSDAY NIGHT AND FRIDAY. THE NEXT APPROACHING SHORTWAVE WILL KICK WINDS UP AGAIN FOR FRIDAY NIGHT AND SATURDAY WITH LLVL CRAIG TO CASPER HEIGHT GRADIENTS ONCE AGAIN CLIMBING INTO THE 60 TO 70 METER RANGE. SO EXPECT ANOTHER HIGH WIND EVENT FOR FRIDAY NIGHT AND SATURDAY. THERE WILL BE A PERIOD OF LIGHT SNOW ACROSS THE SNOWY/SIERRA MADRES AS AN AREA OF QG ASCENT COMBINED WITH OROGRAPHIC LIFT. ANY SNOW ACCUMULATIONS WILL REMAIN LIGHT...OF PERHAPS A COUPLE OF INCHES. MEDIUM RANGE GUIDANCE DIFFER ON THE STRENGTH OF SATURDAYS SHORTWAVE...WITH THE ECMWF STRONGER AND SLOWER AND THE GFS QUICKER AND WEAKER. FOR NOW HAVE TRENDED PRECIPITATION CHANCES TOWARDS CLIMO. MID/UPPER-LEVEL RIDGE WILL BUILD IN FOR THE END OF THE WEEKEND AND EARLY NEXT WEEK BRINGING AN END TO THE STRONG WINDS AND ANY LINGERING SNOW CHANCES. TEMPERATURES WILL REMAIN UNSEASONABLY WARM THROUGH THE PERIOD WITH HIGHS IN THE 40S AND LOW 50S EAST AND 30S AND LOW 40S WEST. FIRE WEATHER... NO FIRE WEATHER CONCERNS AT THIS TIME DUE TO THE RECENT SNOWFALL ALONG WITH THE NON CRITICAL FUELS AND RELATIVE HUMIDITY VALUES GENERALLY ABOVE 30 PERCENT. WINDY CONDITIONS IN THE WIND PRONE AREAS NEAR ARLINGTON AND BORDEAUX WILL EXIST THROUGH THIS MORNING WITH A GENERAL DECREASE DURING THE AFTERNOON. WINDY TO VERY WINDY CONDITIONS ARE EXPECTED AT TIMES STARTING TUESDAY NIGHT THROUGH SATURDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...LIEBL SHORT TERM/FIRE WEATHER...FINCH LONG TERM...HAHN AVIATION...RJM
Hazardous weather outlook, Dec 26, 10:10 AM MST, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1010 AM MST MON DEC 26 2011 WYZ101>119-271715- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1010 AM MST MON DEC 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY VERY WINDY CONDITIONS ARE EXPECTED ACROSS THE WIND CORRIDOR OF SOUTHEAST WYOMING FOR WEDNESDAY THROUGH SATURDAY. STRONG WINDS COULD DEVELOP AS EARLY AS TUESDAY EVENING IN FAVORED HIGH WIND AREAS. THESE STRONG WINDS WILL SPREAD TO THE EASTERN FOOTHILLS OF THE LARAMIE RANGE AND ADJACENT EASTERN PLAINS WEDNESDAY NIGHT AND THURSDAY. THE STRONGEST WINDS LOOK TO BE WEDNESDAY AND THURSDAY WITH GUSTS OF 60 TO 70 MPH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-271715- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1010 AM MST MON DEC 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE LIEBL
In the hours before
Special weather statement, Dec 26, 9:14 AM MST, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 914 AM MST MON DEC 26 2011 WYZ110-261800- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 914 AM MST MON DEC 26 2011 ...GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE TO DECREASE THIS MORNING... WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WERE REPORTED AT 9 AM MST...ALONG INTERSTATE 80 BETWEEN MILE MARKERS 240 AND 280. WINDS WILL DECREASE THE REMAINDER OF THIS MORNING AND INTO THE AFTERNOON. THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL. LIEBL
Local storm report, Dec 26, 10:33 AM MST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1033 AM MST MON DEC 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
12/26/2011 E57.00 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED 43 MPH
0726 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/26/2011 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WINDS IN EXCESS OF 40 MPH FOR SEVERAL HOURS.
&&
LIEBLLocal storm report, Dec 26, 10:53 AM MST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1053 AM MST MON DEC 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM NON-TSTM WND GST 19 SE ARLINGTON 41.40N 105.95W
12/26/2011 E58.00 MPH ALBANY WY DEPT OF HIGHWAYS
QUEALY DOME WYDOT SITE...MAX SUSTAINED WIND 49 MPH.
0626 AM NON-TSTM WND GST 15 ESE ARLINGTON 41.51N 105.94W
12/26/2011 E63.00 MPH ALBANY WY DEPT OF HIGHWAYS
STROUSS HILL WYDOT SITE
&&
LIEBLLocal storm report, Dec 26, 10:54 AM MST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
1054 AM MST MON DEC 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.08W
12/26/2011 M65.00 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE
0256 AM HIGH SUST WINDS 3 NW ARLINGTON 41.62N 106.25W
12/26/2011 M40.00 MPH CARBON WY DEPT OF HIGHWAYS
AT 341 AM MST, MAX SUSTAINED WIND WAS 43 MPH AND MAX GUST
WAS 57 MPH.
0410 AM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.76N 106.51W
12/26/2011 M59.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE WYDOT SITE
0445 AM NON-TSTM WND GST 2 ESE ARLINGTON 41.58N 106.17W
12/26/2011 M58.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON EAST WYDOT SITE
0500 AM NON-TSTM WND GST 19 SE LARAMIE 41.12N 105.32W
12/26/2011 M59.00 MPH ALBANY WY MESONET
BUFORD UPR SITE
0501 AM NON-TSTM WND GST 10 SW CHEYENNE 41.04N 104.93W
12/26/2011 M60.00 MPH LARAMIE WY DEPT OF HIGHWAYS
WYO HILL WYDOT SITE
0515 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
12/26/2011 E57.00 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED 43 MPH
0545 AM NON-TSTM WND GST 21 WSW CHEYENNE 41.03N 105.16W
12/26/2011 M59.00 MPH LARAMIE WY MESONET
LYNCH UPR SITE
0616 AM NON-TSTM WND GST 19 SE ARLINGTON 41.40N 105.95W
12/26/2011 E58.00 MPH ALBANY WY DEPT OF HIGHWAYS
QUEALY DOME WYDOT SITE...MAX SUSTAINED WIND 49 MPH.
0621 AM NON-TSTM WND GST 15 NNE CENTENNIAL 41.50N 106.00W
12/26/2011 M63.00 MPH ALBANY WY DEPT OF HIGHWAYS
STROUSS HILL WYDOT SITE
0626 AM NON-TSTM WND GST 15 ESE ARLINGTON 41.51N 105.94W
12/26/2011 E63.00 MPH ALBANY WY DEPT OF HIGHWAYS
STROUSS HILL WYDOT SITE
0726 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/26/2011 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WINDS IN EXCESS OF 40 MPH FOR SEVERAL HOURS.
&&
LIEBLSpecial weather statement, Dec 26, 11:04 AM MST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1104 AM MST MON DEC 26 2011 WYZ110-262000- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 1104 AM MST MON DEC 26 2011 ...GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE TO SLOWLY DECREASE INTO THE AFTERNOON... AS OF 11 AM CDT...WEST TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH CONTINUE ACROSS THE AREA. THIS INCLUDES ARLINGTON AND LOCATIONS ALONG INTERSTATE 80 BETWEEN MILE MARKERS 240 AND 287. THESE WINDS WILL SLOWLY SUBSIDE INTO THE AFTERNOON. THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL. LIEBL
Special weather statement, Dec 26, 2:07 PM MST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 207 PM MST MON DEC 26 2011 WYZ110-262315- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 207 PM MST MON DEC 26 2011 WEST TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH CONTINUE ACROSS THE AREA. THIS INCLUDES ARLINGTON AND LOCATIONS ALONG INTERSTATE 80 BETWEEN MILE MARKERS 240 AND 287. THESE WINDS WILL SLOWLY SUBSIDE INTO THE LATE AFTERNOON. THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL. LIEBL
Nearby
High Wind Watches in Wyoming, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.